# SDR CALA2013101692089

- Difficulty date: October 15, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 65,972 hours, 24,758 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE GOUGE BETWEEN FR 1 & 2 ON BELLY.  INSTALLED DOUBLER REPAIR IAW SRM53-00-11 FIG 244.
